# SDR VNAA2009032300011

- Difficulty date: March 16, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 12,216 hours, 12,631 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 03269H5135
- Condition: Cracked
- Location: Cockpit
- Part time: 12,216 hours, 12,631 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM DAY, THE CREW REPORTED A LEFT WINDSHIELD CAS MESSAGE RIGHT BEFORE THE CAPTAIN’S FRONT WINDSHIELD SHATTERED AT FL250.  THE AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT WINDSHIELD AND THE LEFT WINDSHIELD CONTROLLER IAW THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL AND LEAKS CHECKS WERE PERFORMED.  NO FURTHER DEFECTS WERE NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
